# SDR CVGA20121012001

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N915RB
- Make and model: Cessna 750
- Aircraft serial: 7500042
- Aircraft time: 6,707 hours, 6,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT KBTV, CABIN FILLED WITH SMOKE.  SMOKE STOPPED WITH SHUTTING DOWN RIGHT NR 2 PAC.
